# SDR SWAA2025110631261

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 62,947 hours, 38,074 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHTS INOPERATIVE FOLLOWING LOCATIONS: ROW 12 & 18 RH SIDE, ROW 14 LT SIDE.   REPLACED THE LAMPS 12 AND 18 DEF AND 14 ABC SIDEWALL LIGHTS IAW AMM 33-21-00.
